# SDR EISA97024

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 1090, RBL 61, INTERCOSTAL CORRODED ON LOWER SIDE.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8.  (M)
